# SDR SWAA2013071818332

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 36,126 hours, 24,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3014041
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY EXIT SIGN LOOSE.  SECURED LIGHT ASSEMBLY IAW MM.
